# SDR CALA2021092401673

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5311007520000
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ULTRASOUND  INSPECTION AS PER EA 5300-02254 REV B STEP 2.2 REF. (NTM 51-10-15-270-801-A-01) AT DOUBLER REPAIR FOUND INDICATION OF CRACK. EVALUATE ACCORDINGLY, AS NOTED ON LTPR NR# 5001090137-0010. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5311-02652 ON OR BEFORE 16-MAR-2022 RE-INSPECTION TO BE ACCOMPLISHED PER ECRA 5311-02652 PART 2 REQU IRMENTS DIP 53-DIP INTERIM REPAIR ACP''D? ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST / REVISION OF EC/RA 5311-02652 ON OR BEFORE 16-MAR-2022 INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-02652 PART 1, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5311-02652 ON OR BEFORE 16-MAR-2022 INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-02652 PART 1, RE-INSPECTION TO BE ACCOMPLISHED PER ECRA 5311-02652 PART 2 APPROVED DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF ECRA 5311-02652 ON OR BEFORE MARCH 16, 2022. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
